# SDR USAA2011011890243

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 31,800 hours, 11,550 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3587
- Condition: Low Pressure
- Location: R4 Door
- Part time: 31,800 hours, 11,550 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1753 - TPA - EES - FOUND DOOR R4 EMERGENCY ASSIST BOTTLE LOW.  MAINTENANCE SERVICED R4 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
